# SDR BAGA2023121900002

- Difficulty date: July 6, 2022
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N213BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55156
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS SDR SUBMITTED LATTE DUE TO AUDIT FINDING.   L2 DOOR IS NOT ABLE TO BE ARMED DUE TO DOOR SELECT MODE OUT OF ADJUSTMENT.
